Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 2 messages.)
Trying times? Mumsnet's conception pages have loads of tip-top info on boosting fertility and getting pregnant.
I had my usual depo injection on Monday. When the nurse did the injection it felt painful which it doesn't usually.Since Monday I have had pains in my bottom where the injection was done which again has never happened before (and I ahve had this injection for about 4 years on and off)Can anyone let me know if she has injected in the wrong place and if the contraception will still work?Should I be worried about anything?TIA xxx
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.